# SDR COMA0860139

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,207 hours, 30,823 cycles
- System (JASC): 2420 · AC Generation System
- Part: Heat Exchanger
- Part number: 63E791
- Part serial: 3A960087
- Condition: Faulty
- Location: Rt Pylon
- Part time: 1,916 hours, 1,506 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5279 - RECEIVED IDG NR 2 CAUTION MESSAGE.  ABORTED APPROACH, PERFORMED QRH, LANDED WITHOUT INCIDENT.  REPLACED NR 2 IDG HEAT EXCHANGER.  NO FURTHER DEFECTS.
